Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Transitive closure of interval-valued fuzzy relations

Autor
González del Campo, R.; Garmendia, L.; Recasens, J.
Tipus d'activitat
Article en revista
Revista
International Journal of Computational Intelligence Systems
Data de publicació
2013-07
Volum
6
Número
4
Pàgina inicial
648
Pàgina final
657
DOI
https://doi.org/10.1080/18756891.2013.802117 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/22748 Obrir en finestra nova
Resum
In this paper are introduced some concepts of interval-valued fuzzy relations and some of their properties: reflexivity, symmetry, T-transitivity, composition and local reflexivity. The existence and uniqueness of T-transitive closure of interval-valued fuzzy relations is proved. An algorithm to compute the T-transitive closure of finite interval-valued fuzzy relations is showed. Some properties and some examples is given for t-representable and t-pseudo representable generalized t-norms.
Citació
González del Campo, R.; Garmendia, L.; Recasens, J. Transitive closure of interval-valued fuzzy relations. "An international journal on computational intelligence techniques, methods and applications", Juliol 2013, vol. 6, núm. 4, p. 648-657.
Paraules clau
Generalized T-norms, Interval-valued Fuzzy Relations, Interval-valued Fuzzy Sets, T-norms, T-representable T-norms, T-transitive Closure
Grup de recerca
FIA - Modelització Matemàtica Funcional i Aplicacions

Participants